Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2015, Volume 464, Number 2, Pages 145–147 (Mi dan21467)  

This article is cited in 3 scientific papers (total in 3 papers)

On optimal Banach spaces containing a weighted cone of monotone or quasi-concave functions

V. D. Stepanovab

a Peoples Friendship University, ul. Miklukho-Maklaya 6, Moscow, 117198, Russia
b Steklov Institute of Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-02732
Ministry of Education and Science of the Russian Federation -4479.2014.1
This work was supported by the Russian Foundation for Basic Research (project no. 15-01-02732) and by the program "Leading Scientific Schools" (project no. NSh-4479.2014.1).


DOI: https://doi.org/10.7868/S0869565215260072


English version:
Doklady Mathematics, 2015, 92:2, 545–547

Bibliographic databases:

Received: 06.04.2015

Linking options:
  • http://mi.mathnet.ru/eng/dan21467

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Evseev, “Change of variables operators in weighted Sobolev spaces on Carnot groups”, J. Math. Sci., 221:6 (2017), 826–832  mathnet  crossref  crossref
    2. A. A. Kaminskii, V. G. Ral'chenko, H. Yoneda, A. P. Bol'shakov, A. V. Inyushkin, “Stimulated Raman scattering-active isotopically pure $^{12}\mathrm{C}$ and $^{13}\mathrm{C}$ diamond crystals: A milestone in the development of diamond photonics”, JETP Letters, 104:5 (2016), 347–352  mathnet  crossref  isi  elib
    3. E. G. Bakhtigareeva, M. L. Goldman, “Construction of an optimal envelope for a cone of nonnegative functions with monotonicity properties”, Proc. Steklov Inst. Math., 293 (2016), 37–55  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021